# SDR IPXA2016030900534

- Difficulty date: February 15, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 29,399 hours, 20,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380083
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING OTBD T/E FLAP LOWER SURFACE, 18 OTBD OF INBD END, 6 FWD OF T/E, INBD PUNCTURE.  REMOVED PAINT SYSTEM TO EXPOSE NOTED DAMAGE 3 MOISTURE REMOVAL CYCLES UNDER CONTROLLED HEAT PERFORMED TO DRY EXPOSED CORE AND SURROUNDING REPAIR AREA.  RESIN  MIX 3 APPLIED TO UNDAMAGED EXPOSED CORE AND CURED POTTED CORE PREPARED REPAIR AREA WITH SURROUNDING AREA FABRICATED, REQUIRED REPAIR MATERIALS, APPLIED PREPARED REPAIR MATERIALS AND CURED, BONDED.
